TARU PUBLICATIONS
Journal of Interdisciplinary Mathematics cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-012X·ISSN (Print): 0972-0502

Monthly Journal: Publishes the methodological and theoretical role of mathematics and mathematical applications underpinning scientific research.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Open Access A

On the Contraharmonic-mean Newton’s method(CHN)

, *

* Corresponding author · click or hover a name for details

pp. 231–243Vol. 26Issue 2March 2023DOI: 10.47974/JIM-1448XML
Received:
05 Jun 2021
Accepted:
05 Nov 2021
Published Online:
01 Mar 2023
Article type:
A
Language:
EN
Article no.:
JIM-1448
Pages:
231–243

Abstract

The objective of this study is to investigate the Contraharmonic-mean Newton’s method (CHN) for solving equations in Banach space. Local analysis has been performed by Taylor’s expansion utilizing high order derivatives and also using only the first derivatives appearing on the method. We have checked the theoretical results by comparing the CHN method with the Newton’s and related third order methods by Weerakoon et al. utilizing some test functions. The theoretical and numerical results are examined by the dynamical analysis of a selected test function.

Keywords

Subject Classifications

65H1065J1547J2565G99

References

[1] S. Amat; S. Busquier; S.Plaza: Review of some iterative root-finding methods from a dynamical point of view. Scientia 10, (3) 35(2004).
[2] I. K. Argyros: Convergence and applications of Newton-type iterations. Springer, Berlin. (2008).
[3] I. K. Argyros: Computational Theory of Iterative Methods, Series: Studies in Computational Mathematics. Elsevier Publ. Comp. New York15, (2007).
[4] I. K. Argyros; A. A. Magrenan: Iterative Methods and Their Dynamics with Applications: A Contemporary Study. C R C Press, Taylor and Francis, Boca Raton, Florida 2017.
[5] M. Bezziou; Z. Dahmani; A. Ndiaye: Langevin differential equation of fractional order in non compactness Banach space. Journal of Interdisciplinary Mathematics 23(4), 857-876(2020) DOI: 10.1080/09720502.2020.1730515.
[6] J. Chen; I. K. Argyros; R. P. Agarwal: Majorizing functions and two-point newton-type methods. J. Comput. Appl. Math. 234(5), 1473-1484 (2010).
[7] P. Jarratt: Some fourth order multipoint iterative methods for solving equations. Math. Comp. 20, 434–437 (1966).
[8] F. N. A. Latiff; W. A. M. Othman; N. Kumaresan: Controlling the initial condition of coupled synchronization of chaotic fractional Newton-Leipnik system for its stability with minimal order. Journal of Interdisciplinary Mathematics 24(4), 931-945 (2020) DOI: 10.1080/09720502.2020.1856342.
[9] K. Madhu: Semilocal Convergence Of Sixth Order Method By Using Recurrence Relations In Banach Spaces. Appl. Math. E-Notes 18, 197-208 (2018).
[10] L.V. Kantorovich; G.P. Akilov: Funtional Analysis. Pergamon Press, Oxford. (1982).
[11] L. B. Rall: Computational Solution of Nonlinear Operator Equations. Robert E. Krieger, New York 1979.
[12] M. K. Singh: A Six-order variant of Newton’s method for solving non linear equations. Computational methods in Science Technology 15(2), 185-193(2009).
[13] M. K. Singh; A. K. Singh: Variant of Newton’s Method Using Simpson’s 3/8th Rule. Int. J. Appl. Comput. 6, (20)(2020).
[14] M. K. Singh; A. K. Singh: The Optimal Order Newton’s Like Methods with Dynamics. Mathematics, 9 527, 2021, https://doi.org/10.3390/math9050527.
[15] A.M. Ostrowski: Solutions of Equations and Systems of Equations. Academic Press, New York, London. (1966).
[16] P. K. Parida; D. K. Gupta: Recurrence relations for a newton-like method in banach spaces. J. Comput. Appl. Math. 206, 873–887(2007).
[17] M. A. H. Veron; E. Martinez: On the semilocal convergence of a three steps newton-type iterative process under mild convergence conditions. Numer. Algorithms 70(2), 377–392 (2015).
[18] K. Wang; J. Kou; C. Gu: Semilocal convergence of a sixth-order jarrat method in Banach spaces. Numer. Algorithms 57, 441–456 (2011).
[19] S. Weerakoon; T.G.I. Fernando: A variant of Newton’s method with accelerated third-order convergence. Appl. Math. Lett. 13(8), 87-93(2000).
[20] Q. Wu; Y. Zhao: Third-order convergence theorem by using majorizing functions for a modified Newton’s method in Banach spaces. Appl. Math. Comput. 175, 1515–1524 (2006).

Views: 237Downloads: 108Citations: 1